# SDR REX200500114

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 12,007 hours, 10,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200005054
- Condition: Overheated
- Location: Right
- Part time: 11,002 hours, 9,807 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AT GATE SMOKE IN CABIN WITH RIGHT AIR CYCLE MACHINE (ACM) INDICATING HIGH TEMP.  INVESTIGATED CAUSE DEFERRED RIGHT ACM PACK PER MEL.
